# SDR 95ZZZX2360

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AN C.P.C.P. INSPECTION, FOUND BS 1323 SKIN CRACKED AT LOWER FORWARD CORNER OF CUT-OUT FOR THE LT NEG. RELIEF DOOR.  (1.33 INCH IN LENGTH.)  STOP DRILLED IAW SRM 51-10-1, PAGE 65, PARAGRAPH C.  FABRICATED REPAIR DOUBLER IAW SRM 53-30-3, FIGURE 1, SHEET NR 4, TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED DOUBLER IAW SRM 51-30-2, FIGURE NR 1.  SEALED PER SRM 51-20-4, (DOUBLER MATERIAL, 7075-T6, .063 INCH, LOT NR 393421).
